Paper Title:
Limitations of the Structural Unit Model
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 207-209)
Edited by
A.C. Ferro, J.P. Conde and M.A. Fortes
Pages
333-336
DOI
10.4028/www.scientific.net/MSF.207-209.333
Citation
J.D. Rittner, D. N. Seidman, "Limitations of the Structural Unit Model", Materials Science Forum, Vols. 207-209, pp. 333-336, 1996
Online since
February 1996
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.